RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1987, Volume 133(175), Number 3(7), Pages 314–324 (Mi msb2566)  

This article is cited in 1 scientific paper (total in 1 paper)

Singular numbers of a weighted convolution operator

O. G. Parfenov


Abstract: This article studies a convolution operator on $[0,2\pi]$ with $2\pi$-periodic kernel. The operator acts from $L_2(0,2\pi)$ to $L_2(0,2\pi;\mu)$ where $\mu$ is a Borel measure. An asymptotic formula is obtained for the singular numbers in the case of kernels satisfying a certain regularity condition and of measures with continuous densities. Examples and counterexamples are given.
Bibliography: 7 titles.

Full text: PDF file (515 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1988, 61:2, 309–319

Bibliographic databases:

UDC: 517.43
MSC: Primary 47A10, 44A35; Secondary 41A60, 45E10
Received: 20.02.1986

Citation: O. G. Parfenov, “Singular numbers of a weighted convolution operator”, Mat. Sb. (N.S.), 133(175):3(7) (1987), 314–324; Math. USSR-Sb., 61:2 (1988), 309–319

Citation in format AMSBIB
\Bibitem{Par87}
\by O.~G.~Parfenov
\paper Singular numbers of a~weighted convolution operator
\jour Mat. Sb. (N.S.)
\yr 1987
\vol 133(175)
\issue 3(7)
\pages 314--324
\mathnet{http://mi.mathnet.ru/msb2566}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=909854}
\zmath{https://zbmath.org/?q=an:0677.47023|0634.47028}
\transl
\jour Math. USSR-Sb.
\yr 1988
\vol 61
\issue 2
\pages 309--319
\crossref{https://doi.org/10.1070/SM1988v061n02ABEH003209}


Linking options:
  • http://mi.mathnet.ru/eng/msb2566
  • http://mi.mathnet.ru/eng/msb/v175/i3/p314

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. G. Parfenov, “Widths of certain classes of entire functions”, Sb. Math., 190:4 (1999), 561–568  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:183
    Full text:68
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020